# SDR DALA1252310924

- Difficulty date: October 20, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,386 hours, 47,642 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL SUPPORT CRACKED AT APPROX XRS 220 FLANGE.   REPAIRED ON ER/A 509999-14 REV ORIG.
